# SDR USAA2009091492531

- Difficulty date: September 5, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746132
- Part serial: 453
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - DELAMINATION ON RIGHT ELEVATOR OUTBOARD UPPER SKIN.  REPAIRED RIGHT ELEVATOR OUTBOARD UPPER SKIN IAW US AIRWAYS EA 101377.
